Beyond the Efron-Buchta Identities: Distributional Results for Poisson Polytopes

Autor(en): Beermann, Mareen
Reitzner, Matthias 
Stichwörter: CHOSEN; Computer Science; Computer Science, Theory & Methods; CONVEX-HULL; Efron's identity; EXPECTED VOLUME; Generating function; Mathematics; Poisson polytope; Random polytope; TETRAHEDRON
Erscheinungsdatum: 2015
Herausgeber: SPRINGER
Journal: DISCRETE & COMPUTATIONAL GEOMETRY
Volumen: 53
Ausgabe: 1
Startseite: 226
Seitenende: 244
Zusammenfassung: 
Let be a random polytope defined as the convex hull of the points of a Poisson point process. Identities involving the moment-generating function of the measure of , the number of vertices of , and the number of non-vertices of are proven. Equivalently, identities for higher moments of the mentioned random variables are given. This generalizes analogous identities for functionals of convex hulls of i.i.d points by Efron and Buchta.
ISSN: 01795376
DOI: 10.1007/s00454-014-9649-7

Show full item record

Page view(s)

3
Last Week
0
Last month
0
checked on Mar 4, 2024

Google ScholarTM

Check

Altmetric